# SDR AALA202010239002

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 41,513 hours, 14,893 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY HINGE ARM 3 ELEVATOR ON LT HORIZONTAL STABILIZER.  REPLACED ELEVATOR HINGE ARM END FITTING NR 3 ON LT HORIZONTAL STABILIZER, IAW AMM 55-16-42-400-001-A.
